# SDR SWIA201437715

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 20,359 hours, 12,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R RT AFT OVERWING SECTION EMERGENCY LIGHT BULB AND CRACKED LENS COVER IAW AMM.
